# SDR MASA2011013101837

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,790 hours, 13,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: BLC5BC11SFL4C10
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDRAIL PIN LANYARD LOOSE.  MX R2 PIN LANYARD ASSY.
